Adaptive estimation of the stationary density of a stochastic differential equation driven by a fractional Brownian motion - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Statistical Inference for Stochastic Processes Année : 2020

Adaptive estimation of the stationary density of a stochastic differential equation driven by a fractional Brownian motion

(1) , (2) , (3) , (4, 5)
1
2
3
4
5

Résumé

We build and study a data-driven procedure for the estimation of the stationary density f of an additive fractional SDE. To this end, we also prove some new concentrations bounds for discrete observations of such dynamics in stationary regime.
Fichier principal
Vignette du fichier
article_versionHAL.pdf (316.39 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-02503902 , version 1 (10-03-2020)

Identifiants

Citer

Karine Bertin, Nicolas Klutchnikoff, Fabien Panloup, Maylis Varvenne. Adaptive estimation of the stationary density of a stochastic differential equation driven by a fractional Brownian motion. Statistical Inference for Stochastic Processes, 2020, 23 (2), pp.271-300. ⟨10.1007/s11203-020-09218-0⟩. ⟨hal-02503902⟩
172 Consultations
158 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More